| Model Number |
M0061552220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6) hospital block h6: device code a0401 captures the reportable event stent shaft break.
Event or Problem Description
It was reported that a polaris loop ureteral stent was used in a ureteral lithotripsy procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h6: device code a0401 captures the reportable event stent shaft break.Corrections: block e1:(b)(6).Upon receipt at our quality assurance laboratory, this polaris loop ureteral stent underwent a thorough analysis.Visual analysis identified that the stent shaft was detached in two parts.The suture was not returned for analysis.A product labeling review identified that the device was used per the directions for use (dfu) / product label.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line could be removed before placement at the physician's discretion.If the retrieval line gets entangled in the stent coil and is removed using excess force, the stent could get detached/separated during preparation, affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description